“School of Mathematics”

Back to Papers Home
Back to Papers of School of Mathematics

Paper   IPM / M / 106
School of Mathematics
  Title:   Iterated expansions of models for countable theories and their applications
1.  S.S. Goncharov
2.  M. Pourmahdian
  Status:   Published
  Journal: Algebra and Logic
  No.:  6
  Vol.:  34
  Year:  1995
  Pages:   346-358
  Supported by:  IPM
An expansion of a countable model by relations for incomplete types realized in the model is constructed. Theories of models obtained by iterating the expansion defined over countable ordinals are investigated. Theorems concerning the atomicity of countable models in a suitable α-expansion are proved, and we settle the question of whether or not α-expansions have atomic models. A theorem on the realization and omission of generalized types is presented. The results obtained are then used to give a direct proof of a theorem of Morley on the number of countable models and to state that Ehrenfeucht theories have finite type rank.

Download TeX format
back to top
scroll left or right